# SDR CALA2023062802071

- Difficulty date: June 26, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30354
- Aircraft time: 79,558 hours, 19,037 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 144N1108
- Condition: Damaged
- Location: Sta 1080
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGE AND REPAIRED FUSELAGE FRAME AT STA 1080 BETWEEN S8 L AND S9L REF SRM 53-00-07 REPAIR 8 STEP 5 TABLE 203/REPAIR 8.INSPECTION REQUIREMENTS TABLE 203 ZONE 50,000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST. METHOD OF I CYCLES. 3 INSPECTION THRESHOLD 12,000 FLIGHT CYCLES FROM REPAIR OR NSPECTION DETAILED VISUAL INSPECTION AT INTERVAL 12,00 FLIGHT CUTOUT DAMAGE AND REPAIRED FUSSLAGE FRAME AT STA 1080 BETWEEN S8 L AND S9L.I/A/W SRM 53-00-07 REPAIR 8. INSPECTION REQUIREMENTS ADD EMP:V921314 DURING C-CK FRAME DAMAGE AT STATION 1080 BETWEEN STR 8L-9L WAS TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED PER SRM 53-00-07-2R-8 RPR 8. THIS IS CLASSIFIED AS CAT. B REPAIR AND FAA APPROVED PROVIDED SUPPLEMEMENTAL INSPECTIONS ARE COMPLETED. ZONE 3 INSPECTIONS ARE REQUIRED PER TABLE 203 12000 FC FROM REPAIR OR 50000 TAFC WHICHEVER COMES FIRST (12000 CYCLES FROM RPR). TOTAL AIRFRAME CYCLES CURRENTLY 19037. REVIEWED RECORDS UPDATE -- DC QC REVIEWED RIR : 12000 FC --DCU391596
